# SDR 95ZZZX4051

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Inoperative
- Location: R-2 Door
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUM - THE R-2 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE DURING B-CHECK.  THE R-2 DOOR EMERGENCY EXIT LIGHT WAS REMOVED AND REPLACED PER MM 33-50-101 AND OPERATION CHECKED GOOD.
